Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at May 20, 2015, 1:07 AM CDT for 4 counties in Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2015, 1:07 AM CDT (06:07 UTC)
- Expired
- May 20, 2015, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Norman, OK
Counties Atoka County, OK, Coal County, OK, Johnston County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
182 WWUS84 KOUN 200607 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 107 AM CDT WED MAY 20 2015 OKZ040>043-046>048-200630- ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK- GARVIN OK- 107 AM CDT WED MAY 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL CARTER...SOUTHERN COAL...SOUTHERN PONTOTOC...MURRAY...JOHNSTON AND SOUTHEASTERN GARVIN COUNTIES UNTIL 130 AM CDT... AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF TURNER FALLS TO NEAR TUSHKA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3465 9723 3457 9587 3422 9614 3433 9726 TIME...MOT...LOC 0606Z 232DEG 25KT 3444 9710 3433 9620 $$ MAXWELL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 20, 12:51 AM CDT, 16 minutes earlier.
Area forecast discussion, May 20, 12:51 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT WED MAY 20 2015
.DISCUSSION...
20/06Z TAFS BELOW.
&&
.AVIATION...
IFR/LIFR CONDITIONS EXPECTED TO PREVAIL MOST TERMINALS THROUGH
12-14Z WITH MOIST LOWER LEVEL AIRMASS BOTH AHEAD OF AND BEHIND
FRONTAL BOUNDARY THAT WILL SURGE SOUTH NEXT 6-9 HOURS. STRONGEST
TSRA WILL BE CONFINED NEAR KSPS NEXT FEW HOURS WITH LINGERING
LIGHT-MODERATE RAIN WITH EMBEDDED TSRA AS FAR NORTH AS I-40. MOST
OF THE RAIN PROGD TO SHIFT SOUTH AND EAST OF TERMINALS BY 10-12Z.
IFR CIGS EXPECTED TO GIVE WAY TO MVFR CONDITIONS BY 18Z WITH SOME
GUSTY NORTHERLY WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 66 54 68 / 20 10 30 70
HOBART OK 52 66 54 69 / 20 20 60 60
WICHITA FALLS TX 57 69 57 74 / 50 30 50 60
GAGE OK 47 64 50 65 / 10 10 60 60
PONCA CITY OK 50 66 51 67 / 10 10 20 60
DURANT OK 59 71 59 72 / 50 40 30 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR OKZ007-008-012>014-
016>048-050>052.
TX...FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ085-086-089-090.
&&
11/06Hazardous weather outlook, May 19, 9:13 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-210215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT. LOCATION... THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS... ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS WELL. ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL. A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK... WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 19, 11:57 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1157 PM CDT TUE MAY 19 2015 OKZ046-047-051-200530- CARTER OK-MARSHALL OK-JOHNSTON OK- 1157 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CARTER... NORTHWESTERN MARSHALL AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 1230 AM CDT... AT 1154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LAT...LON 3415 9700 3426 9704 3441 9668 3414 9656 TIME...MOT...LOC 0454Z 249DEG 18KT 3420 9691 MAXWELL
Special weather statement, May 20, 12:17 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT WED MAY 20 2015
OKZ044>046-TXZ090-200600-
CARTER OK-COTTON OK-JEFFERSON OK-CLAY TX-
1217 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARTER...SOUTHEASTERN
COTTON...JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 100 AM CDT...
AT 1216 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR ADDINGTON TO 3 MILES EAST OF PETROLIA...MOVING EAST AT 20
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
TORRENTIAL RAINFALL THAT WILL LEAD TO FLASH FLOODING IN SOME AREAS...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...RINGLING...RYAN...PETROLIA...BYERS...TERRAL...ADDINGTON...
SUGDEN...OSCAR...GRADY AND CORNISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3389 9798 3388 9798 3407 9832 3427 9799
3418 9746 3399 9765 3399 9768 3394 9773
3392 9778 3389 9779 3385 9787
TIME...MOT...LOC 0516Z 275DEG 19KT 3421 9797 3402 9817
AUSTINLocal storm report, May 20, 12:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM TSTM WND DMG SE ARDMORE 34.17N 97.14W
05/19/2015 CARTER OK STORM CHASER
UTILITY POLES DOWNED AT 10TH AVE AND BAILEY ST.
&&
JPIKELocal storm report, May 20, 12:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND DMG SE ARDMORE 34.17N 97.14W
05/19/2015 CARTER OK STORM CHASER
UTILITY POLES DOWNED AT 10TH AVE AND BAILEY ST.
&&
JPIKELocal storm report, May 20, 12:56 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM FLASH FLOOD WICHITA FALLS 33.91N 98.49W
05/20/2015 WICHITA TX BROADCAST MEDIA
SEVERAL REPORTS OF ROAD CLOSURES AND EXTENSIVE FLOODING
REPORTED BY MEDIA AND SPOTTERS
&&
JPIKESpecial weather statement, May 20, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 107 AM CDT WED MAY 20 2015 OKZ040>043-046>048-200630- ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MURRAY OK-JOHNSTON OK- GARVIN OK- 107 AM CDT WED MAY 20 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL CARTER...SOUTHERN COAL...SOUTHERN PONTOTOC...MURRAY...JOHNSTON AND SOUTHEASTERN GARVIN COUNTIES UNTIL 130 AM CDT... AT 106 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF TURNER FALLS TO NEAR TUSHKA...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3465 9723 3457 9587 3422 9614 3433 9726 TIME...MOT...LOC 0606Z 232DEG 25KT 3444 9710 3433 9620 MAXWELL
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:20 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 40 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 8:58 PM CDT | Flash Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 4 hr |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:17 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more | 6 hr |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:21 PM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 hr |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
| May 19, 7:14 PM CDT | Special Weather Statement | OUN | Clay | 31 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 48 min |
| May 19, 7:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 43 min |
| May 19, 8:02 PM CDT | Special Weather Statement | OUN | Clay | 43 min |
| May 19, 8:28 PM CDT | Special Weather Statement | OUN | Wichita | 47 min |
| May 19, 9:51 PM CDT | Special Weather Statement | OUN | Hardeman | 24 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 41 min |
| May 19, 10:51 PM CDT | Special Weather Statement | OUN | Baylor | 24 min |
| May 19, 10:59 PM CDT | Special Weather Statement | OUN | Wichita | 31 min |
| May 19, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| May 19, 11:35 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| May 20, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 15 min |
| May 20, 1:17 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 43 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 25 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.